# SDR UPS06448153

- Difficulty date: August 12, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B1013814
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING, NR 21 VC FLAP I/B ARM I/B SUPPORT RIB FWD VERTICAL FLANGE FASTENER HOLES CRACKED, CRACK LENGTH 5/8".  REPAIRED AS PER RS R57-41-35563 AND UPS EO B747-5710-25082-A.
